# SDR SIMA20150503006

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 37,122 hours, 33,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY LIGHT OF LEFT EXIT ROW INOPERATIVE.  SECURED LOOSE CONNECTOR OF EXIT IDENTIFIER IAW AMM 33-50-14-400-801-A.  OPS CHECKED GOOD.
